uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Boundary behavior of solutions to the parabolic p-Laplace equation
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2019 (English)In: Analysis & PDE, ISSN 2157-5045, E-ISSN 1948-206X, Vol. 12, no 1, p. 1-42Article in journal (Refereed) Published
Abstract [en]

We establish boundary estimates for non-negative solutions to the $p$-parabolic equation in the degenerate range $p>2$. Our main results include new parabolic intrinsic Harnack chains in cylindrical NTA-domains together with sharp boundary decay estimates. If the underlying domain is $C^{1,1}$-regular, we establish a relatively complete theory of the boundary behavior, including boundary Harnack principles and Hölder continuity of the ratios of two solutions, as well as fine properties of associated boundary measures. There is an intrinsic waiting time phenomena present which plays a fundamental role throughout the paper. In particular, conditions on these waiting times rule out well-known examples of explicit solutions violating the boundary Harnack principle.

Place, publisher, year, edition, pages
2019. Vol. 12, no 1, p. 1-42
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:uu:diva-265500DOI: 10.2140/apde.2019.12.1ISI: 000446595400001OAI: oai:DiVA.org:uu-265500DiVA, id: diva2:865965
Funder
Swedish Research Council, 637-2014-6822Available from: 2015-10-30 Created: 2015-10-30 Last updated: 2018-11-28Bibliographically approved

Open Access in DiVA

fulltext(1337 kB)256 downloads
File information
File name FULLTEXT01.pdfFile size 1337 kBChecksum SHA-512
52a160224cccf8b4e49723ca25293c60be251f8a26e15490e9c4d367c281b54e5c350a60a91a02cf55575e500e31da8d1511fb82c6f37742dd4aff3ae1559d08
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Avelin, BennyNyström, Kaj

Search in DiVA

By author/editor
Avelin, BennyNyström, Kaj
By organisation
Analysis and Probability Theory
In the same journal
Analysis & PDE
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 256 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 1260 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf